# SDR IPXA2024101768581

- Difficulty date: September 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N66131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[STR] AFT LOWER FUSELAGE. 313AL CUTOUT FWD FRAME LOCATED AT STA 1862.70 HAS CORROSION. (015-17) ATA53. INSTALLED NEW STRAP AT AFT LWR  FUSELAGE 313AL CUTOUT FWD FRAME STA. 1862.70 IAW B757-200PF SRM 51-40-02-0G-0.  REVIEW COMPLETE
